MAUDE Adverse Event Report: MICROVENTION, INC. LVIS D; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS D; INTRACRANIAL COIL-ASSIST STENT
Model Number 212517-LVIS-D-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Obstruction/Occlusion (2422); Ischemia Stroke (4418)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No additional information was received.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
It was reported through the lvis pas clinical study, there was incomplete open of the intraluminal support sent device proximal to the aneurysm.On follow-up angiography, the proximal stent was noted not to be fully opened.Given that no alteration in flow was noted, further pushing on the partially open stent was no performed.The patient did not require other treatment/intervention as a result of the malfunction.This technical event is not associated with any adverse event and did not lead to a serious adverse device effect (sade).
 
Additional Manufacturer Narrative
Additional information was received as provided in section b5 and h6.
 
Event or Problem Description
Additional information was received indicating the subject underwent index procedure of stent assisted coil embolization of a ruptured basilar tip aneurysm on (b)(6) 2019.On (b)(6) 2019 subject experienced right-sided drift, mild weakness, and dysarthria.Mri showed a small left thalamic ischemic stroke likely from a perforator occlusion.Cta showed patent stent.Subject was admitted to the neuro icu and, next day morning neurological symptoms improved, and subject was transferred to floor; and continued treatment with aspirin and plavix.The event was adjudicated by cec as study device and study procedure related.
 
Additional Manufacturer Narrative
Corrections were made to the following sections: b1; b2; h1.
 
Event or Problem Description
A supplemental report is being submitted to correct the following sections: b1; b2; h1.

Brand Name
LVIS D
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22057377
Report Number2032493-2025-90163
Device Sequence Number8308809
Product Code QCA
UDI-Device Identifier00842429100875
UDI-Public(01)00842429100875(11)180119(17)201231(10)18011956FM
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number212517-LVIS-D-PMA
Device Lot Number18011956FM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer02/05/2026
Not provided
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date02/23/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown